# SDR CA110318007

- Difficulty date: March 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 10,184 hours
- Engine: Ge CF348E5A1
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Part number: 1703781A
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING RAT AUTO DEPLOYMENT TEST RAT FAILED.  FOUND RAT BLADES IN UNLOCKED POSITION, JAMMED IN RAT COMPARTMENT DURING DEPLOYMENT.  RAT ASSEMBLY CHARGED & TESTED IAW AMM 24-23-01, SERVICEABLE.
